# SDR UPS97824550

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 880- 912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND FUSE SKIN TO RT WHEEL WELL OTBD BULKHEAD ATTACH ANGLE CORRODED.  REMOVED CORRODED ANGLE, FABRICATED, DRILLED, TREATED, PRIME AND INSTALLED NEW ATTACH ANGLE IAW DC8 SRM 53-1-0, 51-1-8, 51-1-21, 51-3-0.
